Illinois Journal of Mathematics

On the complex Grassmann manifold

Ari Babakhanian and Heisuke Hironaka

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 170-179.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988813

Digital Object Identifier
doi:10.1215/ijm/1255988813

Mathematical Reviews number (MathSciNet)
MR974019

Zentralblatt MATH identifier
0656.14029

Subjects
Primary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35]
Secondary: 32C10 32M10: Homogeneous complex manifolds [See also 14M17, 57T15] 57R99: None of the above, but in this section

Citation

Babakhanian, Ari; Hironaka, Heisuke. On the complex Grassmann manifold. Illinois J. Math. 33 (1989), no. 1, 170--179. doi:10.1215/ijm/1255988813. https://projecteuclid.org/euclid.ijm/1255988813


Export citation